# SDR ASAA2019020528059

- Difficulty date: February 5, 2019
- Submitted: February 6, 2019
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 41,290 hours, 12,405 cycles
- System (JASC): 8097 · Engine Starting System Wiring
- Part: Connector
- Part number: DP1202
- Condition: Contaminated
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING PUSHBACK NR 1 ENGINE WOULD NOT START NO N2 ROTATION. PACK WAS OFF WITH GOOD DUCT PRESSURE AND STARTER VALVE OPEN ILLUMINATED. GROUNDED - YES. GROUND & POWER CHECKS GOOD PINS 1 & 2. DP1202 FOUND CONTAMINATION ON ENGINE STARTER CONTROL VALVE BETWEEN PINS 1 & 2 ON INNER GROMMET. CLEANED CONNECTOR & SECURED TO STARTER CONTROL VALVE. REF WDM 80-11-11. DRY MOTORED NR 1 ENGINE TWO TIMES, REF AMM 71-00-00-700-821-F00. ALL INDICATIONS AND OPS NORMAL.
